Couldn't find what you looking for?

TRY OUR SEARCH!


I know that is bad enough someone has cancer, but I am afraid there are more problems. Few weeks I am diagnosed with ovarian cancer. I know for sure, that my doctor will do anything he could to help me. He told me about therapies I should be ready for, and he mentioned Taxol. I think, few years ago, I have heard for some scary story about permanent side effects of Taxol so I want to hear if that is true.

Loading...


It is possible and I have heard for story about Taxol. I have heard for case woman had ovarian cancer who metastases to cerebrum. Beside chemo and something else, I know she used Taxol. Later, it turns that Taxol caused permanent side effects. Combination of Chemotherapy of Taxol and Carboplatin caused her microscopic ovarian cancer cells to seed inside the CNS. It formed tumor on cerebellum and tumors on the spinal cord. I know this might sounds scary but I do not know if your doctor would recommend you this therapy if you do not need it. The fact is how many side effects of chemotherapy fade quickly, but some others may take months or years to disappear completely. I know for sure some women experienced discomfort in their hands and feet nerves. That comes from the nerve damage related to Taxol. That is why, it is extremely important to consider very well possible permanent side effects and benefits.
Reply

Loading...